Hi I am wondering if anyone had jt pain from tirosint that went away as body adjusted to dose?
- 4 May 2016 by NNN
- 28 October 2016
- tirosint, hashimoto's disease, pain, chronic fatigue syndrome (cfs), dosage, thyroid, drug
I have Hashimotos, and have used every thyroid drug. So this is my last
hope with tirosint. Any thoughts would be so... appreciated. Thanks
I also have CFS,but this seems directly related to increase of tirosint.
I take 38mcg and 5mcg of T3. Trying to get to 50 tirosint,so I am increasing by one day to go slow...
NNN; afternoon these are listed as side effects but rare but you still might want to check with your doctor side effects((( Hip or knee pain, and.pain or discomfort in the arms, jaw, back, or neck all of these are listed but it takes awhile as you bring up your blood level. Best of luck
NNN; Not a problem at all,Please feel free to come in and ask a question anytime.We have a lot of really great people here that are more than willing to help. Also, if the pain continues or gets worse call your doctor, I had my Thyroid go real bad on me last year and Just now am starting to get my levels right I am just taking the Levothyroxine but am on my 5th strength has been really upsetting. I am not sure but if you can handle INSDS like IBUPROFEN IT WORKS GREAT AND IS VERY CHEAP MANY OVER THE COUNTER BUT REMEMBER TO TAKE IT WITH FOOD. But make sure with your doctor I don't know that much about Hashimoto's we don't need to cause any extra problems. Have a good day.But really don't worry they well be able to figure something out for you.
I'm not really in the same condition, I have CFS and my mom has Hashimoto's and takes Tirosint with great success. She's never had a CFS diagnosis, but I've wondered since my diagnosis if she too has CFS.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 5 answers
Posted 27 Jul 2016 • 2 answers
Posted 1 Jun 2017 • 3 answers
Posted 19 Aug 2017 • 0 answers
Posted 8 Oct 2017 • 0 answers